# SDR UALA2012081604540

- Difficulty date: August 13, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 65,255 hours, 24,092 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Condition: Bent
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE EXIT GUIDE VANE BENT, AT ONE O'CLOCK LOOKING FWD.  REMOVED DAMAGED FAN EXHAUST GUIDE VAN, LOWER RUBBER BASE SEAL AND VANE SEGMENT.  REMOVED DAMAGED.  UPPER CUT OFF VANE SEGMENT AND SEAL REMAINING AS REQUIRED BY MM.
